# SDR FDEA201509282973

- Difficulty date: September 28, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE PANEL 618FB, INBD FWD CUT OUT FOUND CRACKED AT STATION XOS 500.  REPAIR CARRIED OUT IAW SRM 57-40-01-2R FIG 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
